Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 397-405

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b210293

Copyright © The Korean Mathematical Society.

Some commutative rings defined by multiplication like-conditions

Mohamed Chhiti, Soibri Moindze

University S.M. Ben Abdellah Fez; University S.M. Ben Abdellah Fez

Abstract

In this article we investigate the transfer of multiplication-like properties to homomorphic images, direct products and amalgamated duplication of a ring along an ideal. Our aim is to provide examples of new classes of commutative rings satisfying the above-mentioned properties.

Keywords: Multiplication ideals, multiplication rings, almost multiplication rings, arithmetical rings, amalgamated duplication of a ring along an ideal, trivial ring extension

MSC numbers: 13B10, 13B99, 13A15

Stats or Metrics

Share this article on :

Related articles in BKMS

more +